American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 74 of 74 found      Go to page: 1 2 3

[61] David E. Brown. Valuations and rings of quotients . Proc. Amer. Math. Soc. 43 (1974) 277-282. MR 0347792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] J. W. Brewer and W. J. Heinzer. Ideals $I$ of $R[X]$ for which $R[X]/I$ is $R$-projective . Proc. Amer. Math. Soc. 43 (1974) 21-25. MR 0330130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Michael E. Detlefsen. Regularity in terms of reductions in local Noether lattices . Proc. Amer. Math. Soc. 43 (1974) 1-7. MR 0327728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Andrew Adler and R. Douglas Williams. Restricted ideals in rings of analytic functions. Bull. Amer. Math. Soc. 80 (1974) 169-173. MR 0333698.
Abstract, references, and article information   
View Article: PDF

[65] A. Seidenberg. Constructions in algebra . Trans. Amer. Math. Soc. 197 (1974) 273-313. MR 0349648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] William Heinzer. Minimal primes of ideals and integral ring extensions . Proc. Amer. Math. Soc. 40 (1973) 370-372. MR 0319962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] L. J. Ratliff. Conditions for ${\rm Ker}(R[X]\rightarrow R[c/b])$ to have a linear base . Proc. Amer. Math. Soc. 39 (1973) 509-514. MR 0316442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Leslie G. Roberts. An example of a Hilbert ring with maximal ideals of different height . Proc. Amer. Math. Soc. 37 (1973) 425-426. MR 0313234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] James H. Hays. Reductions of ideals in commutative rings . Trans. Amer. Math. Soc. 177 (1973) 51-63. MR 0323770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] J. T. Arnold and J. W. Brewer. When $(D[[X]])\sb{P[[X]]}$ is a valuation ring . Proc. Amer. Math. Soc. 37 (1973) 326-332. MR 0311656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Kathleen B. Levitz. A characterization of general ${\rm Z}.{\rm P}.{\rm I}.$-rings . Proc. Amer. Math. Soc. 32 (1972) 376-380. MR 0294312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Ron Brown and Hoyt D. Warner. Quadratic extensions of linearly compact fields . Trans. Amer. Math. Soc. 163 (1972) 379-399. MR 0294307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Jack Ohm and David E. Rush. The finiteness of $I$ when ${{R\left[ X \right]} \mathord{\left/ {\vphantom {{R\left[ X \right]} I}} \right. \kern-\nulldelimiterspace} I}$ is flat. Bull. Amer. Math. Soc. 77 (1971) 793-796. MR 0279091.
Abstract, references, and article information   
View Article: PDF

[74] Manfred Knebusch, Alex Rosenberg and Roger Ware. Structure of Witt rings, quotients of abelian group rings and orderings of fields. Bull. Amer. Math. Soc. 77 (1971) 205-210. MR 271091.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 74 of 74 found      Go to page: 1 2 3